# SDR QXEA200701750

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 16,722 hours, 17,105 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 3994001013
- Part serial: 141
- Condition: Malfunctioned
- Location: Elevator Trim
- Part time: 3,395 hours, 3,158 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - DURING CLIMB-OUT, THE PITCH TRIM CAUTION ILLUMINATED, ALSO PFD AUTO TRIM FAIL MESSAGE DISPLAYED.  COMPLETED PITCH TRIM CAUTION CHECKLIST.  MAINTENANCE REMOVED AND REPLACED ELEVATOR PITCH TRIM ACTUATORS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
